Dénes, J. and Lukács, V. and Léb, J. and Bognár, Martha (1974) Treatmentof neonatal abdominal cysts. ACTA PAEDIATRICA, 15 (3-4). pp. 199-204.
|
Text
219_real_ActaPaediatrica_15.pdf - Published Version Download (3MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | R Medicine / orvostudomány > RJ Pediatrics / gyermekgyógyászat |
Depositing User: | Barbara Nagy |
Date Deposited: | 15 Oct 2024 17:00 |
Last Modified: | 15 Oct 2024 17:00 |
URI: | https://real.mtak.hu/id/eprint/207568 |
Actions (login required)
![]() |
Edit Item |